Previous |  Up |  Next


Title: Über die verallgemeinerten uniformen Strukturen von Morita und ihre Vervollständigung (German)
Title: On the generalized uniform Morita's structures and their completion (English)
Author: Rinow, W.
Language: German
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 297-305
Category: math
MSC: 54.30
idZBL: Zbl 0167.21102
idMR: MR0233330
Date available: 2009-02-12T08:51:11Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_72.pdf 1.113Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo